It is currently Wed Aug 16, 2017 11:37 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Oct 14, 2013 7:52 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Sep 07, 2013 6:43 am
Posts: 29
Hi my doctor took me completely off sub 5 days ago. I was experiencing severe nausea, I came off at about 2 mg. I went from 4 to 2 in a week. After 5 days without sub I am still experiencing severe nausea is this a normal thing to be having while coming off sub I havent had many other withdrawl symptoms. Any help would be appreciated. I was only on sub for a month and i had a 50mg hydrocodone habit for three months. Im trying to figure out if the nausea problem is a seperate thing. When the doc took me off the sub he prescribed clonodine every 4 hours. I am hanging in there.

Rung


Top
 Profile  
 
PostPosted: Tue Oct 15, 2013 7:44 am 
Offline
Average Poster
Average Poster

Joined: Mon Oct 14, 2013 1:51 pm
Posts: 4
Everyone is different. When I have detoxed from sub's in the past, nausea was fairly common. The colonidine is probably why your not feeling many other WD symptoms. Maybe ask your Dr. For some fenegrin (spelling) or try some OTC nausea meds. Congrats on your freedom tho. Its a wonderful feeling. :-)


Top
 Profile  
 
PostPosted: Thu Oct 17, 2013 10:42 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Sep 07, 2013 6:43 am
Posts: 29
Morning, Im 8 days off sub. Clonodine has helped for the withdrawls. Still struggling with a bad case of Nausea. I hope the nausea leaves and i can return to normal. Having nausea every waking hour is a real bummer. im on my third type of nausea med still no releif. Had cat scan yesterday and everything was fine.
rung


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Oct 18, 2013 9:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Rung,

I'm sorry you are still having trouble with the nausea. At this point I think it's safe to say it's not the suboxone causing it. Wonder what's going on?

I hope you get it figured out soon. But in the meantime, congratulations on kicking your opiate habit! Great job!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group